# SDR SWAA2025021387221

- Difficulty date: January 17, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE NUTPLATE BEAM CRACKED AT RSS 270 COMMON TO PANEL 561AB.<[01] REMOVED AND REPLACED LT WING TRAILING EDGE NUTPLATE BEAM COMMON TO PANEL 561AB IAW SRM 51-40-02 AND AIPC 57-50-00-17  SCREW GUN ID PER2216 CAL DUE 11/2025;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
